Alert archive / Nebraska / Wind Advisories in 2008
Wind Advisory 31, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Dec 29, 2008, 2:35 PM MST for 26 counties in Nebraska. It took effect at Dec 30, 2008, 8:00 AM MST. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Dec 29, 2008, 2:35 PM MST (21:35 UTC)
- In effect from
- Dec 30, 2008, 8:00 AM MST
- Expired
- Dec 30, 2008, 5:00 PM MST
- In force
- 9 hr
- Issued by
- NWS North Platte, NE
All 26 counties
Arthur County, NE, Blaine County, NE, Boyd County, NE, Brown County, NE, Chase County, NE, Cherry County, NE, Custer County, NE, Deuel County, NE, Frontier County, NE, Garden County, NE, Garfield County, NE, Grant County, NE, Hayes County, NE, Holt County, NE, Hooker County, NE, Keith County, NE, Keya Paha County, NE, Lincoln County, NE, Logan County, NE, Loup County, NE, McPherson County, NE, Perkins County, NE, Rock County, NE, Sheridan County, NE, Thomas County, NE, Wheeler County, NE
The radar
The North Platte radar (KLNX), 25 km from the middle of the area, began a volume at 21:40 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 9.6 hours before the alert went out and 67 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 1927 m above ground
- 0-6 km bulk shear
- 67 kt
- 0-1 km storm-relative helicity
- 15 m²/s²
- 0-3 km storm-relative helicity
- 307 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 292135 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 335 PM CST MON DEC 29 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-300545- /O.NEW.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 335 PM CST MON DEC 29 2008 /235 PM MST MON DEC 29 2008/ ...WIND ADVISORY IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY. A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT. NORTHWEST WINDS ARE EXPECTED TO GRADUALLY INCREASE TUESDAY MORNING TO 30 TO 35 MPH AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. GUSTS TO 50 MPH ARE LIKELY IN OPEN AREAS. THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF HIGHWAY 20 AND ACROSS NORTHERN NEBRASKA. THIS AREA WILL BE CLOSELY MONITORED AND AN UPGRADE TO A HIGH WIND WARNING MAY BE NECESSARY TUESDAY. STRONG CROSS WINDS TUESDAY COULD MAKE TRAVEL HAZARDOUS. ESPECIALLY FOR HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS. WINDS SHOULD SUBSIDE BY NIGHTFALL TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$
4 follow-up statements
000 WWUS73 KLBF 292139 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 339 PM CST MON DEC 29 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-301000- /O.CON.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT...NORTH PLATTE...IMPERIAL... HAYES CENTER...CURTIS...EUSTIS...CODY...MERRIMAN...KILGORE 339 PM CST MON DEC 29 2008 /239 PM MST MON DEC 29 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ TO 6 PM CST /5 PM MST/ TUESDAY. A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT. NORTHWEST WINDS ARE EXPECTED TO GRADUALLY INCREASE TUESDAY MORNING TO 30 TO 35 MPH AND CONTINUE STRONG THROUGHOUT THE AFTERNOON. GUSTS TO 50 MPH ARE LIKELY IN OPEN AREAS. THE STRONGEST WINDS ARE EXPECTED ALONG AND NORTH OF HIGHWAY 20 AND ACROSS NORTHERN NEBRASKA. THIS AREA WILL BE CLOSELY MONITORED AND AN UPGRADE TO A HIGH WIND WARNING MAY BE NECESSARY TUESDAY. STRONG CROSS WINDS TUESDAY COULD MAKE TRAVEL HAZARDOUS. ESPECIALLY FOR HIGH PROFILE VEHICLES AND LIGHT WEIGHT TRAILERS. WINDS SHOULD SUBSIDE BY NIGHTFALL TUESDAY EVENING. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ CDC
000 WWUS73 KLBF 300948 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 348 AM CST TUE DEC 30 2008 NEZ056-058-069>071-301100- /O.CAN.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/ DEUEL-PERKINS-CHASE-HAYES-FRONTIER- INCLUDING THE CITIES OF...CHAPPELL...BIG SPRINGS...GRANT... IMPERIAL...HAYES CENTER...CURTIS...EUSTIS 348 AM CST TUE DEC 30 2008 /248 AM MST TUE DEC 30 2008/ ...WIND ADVISORY IS CANCELLED... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS CANCELED THE WIND ADVISORY. $$ NEZ004>010-022>029-035>038-057-059-094-310000- /O.CON.KLBF.WI.Y.0031.081230T1500Z-081231T0000Z/ SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-KEITH-LINCOLN-WESTERN CHERRY- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...VALENTINE... SPRINGVIEW...SPENCER...AINSWORTH...BASSETT...ONEILL...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA... NORTH PLATTE...CODY...MERRIMAN...KILGORE 348 AM CST TUE DEC 30 2008 /248 AM MST TUE DEC 30 2008/ ...WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT FROM 9 AM CST /8 AM MST/ THIS MORNING TO 6 PM CST /5 PM MST/ THIS AFTERNOON. A FAST MOVING CLIPPER SYSTEM WILL BRING STRONG NORTHWESTERLY WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY. LOOK FOR WINDS TO GRADUALLY INCREASE TO 25 TO 35 MPH...WITH GUSTS OF 45 MPH BY AFTERNOON. SOME GUSTS UP TO 50 MPH ARE POSSIBLE IN OPEN AREAS...ESPECIALLY EAST OF HIGHWAY 183 FROM SPRINGVIEW TO TAYLOR. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS. WINDS ARE EXPECTED TO DIMINISH THIS EVENING AFTER SUNSET. $$ CLB
000 WWUS73 KLBF 302009 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 209 PM CST TUE DEC 30 2008 NEZ005>010-094-310000- /O.UPG.KLBF.WI.Y.0031.000000T0000Z-081231T0000Z/ /O.NEW.KLBF.HW.W.0006.081230T2009Z-081231T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...CODY...MERRIMAN...KILGORE 209 PM CST TUE DEC 30 2008 /109 PM MST TUE DEC 30 2008/ ...HIGH WIND WARNING IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A HIGH WIND WARNING...WHICH IS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. THE WIND ADVISORY IS NO LONGER IN EFFECT. NORTHWEST WINDS WILL INCREASE TO 30 TO 40 MPH WITH GUSTS TO 60 MPH IN OPEN AREAS. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS. WINDS ARE EXPECTED TO DIMINISH THIS EVENING AFTER SUNSET. A HIGH WIND WARNING MEANS A HAZARDOUS HIGH WIND EVENT IS EXPECTED OR OCCURRING. SUSTAINED WIND SPEEDS OF AT LEAST 40 MPH OR GUSTS OF 58 MPH OR MORE CAN LEAD TO PROPERTY DAMAGE. $$ NEZ004-022>029-035>038-057-059-310000- /O.CON.KLBF.WI.Y.0031.000000T0000Z-081231T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA... NORTH PLATTE 209 PM CST TUE DEC 30 2008 /109 PM MST TUE DEC 30 2008/ ...WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 6 PM CST /5 PM MST/ THIS AFTERNOON. A FAST MOVING CLIPPER SYSTEM WILL BRING STRONG NORTHWESTERLY WINDS TO WESTERN AND NORTH CENTRAL NEBRASKA TODAY. LOOK FOR WINDS TO GRADUALLY INCREASE TO 25 TO 35 MPH...WITH GUSTS OF 45 MPH BY AFTERNOON. SOME GUSTS UP TO 50 MPH ARE POSSIBLE IN OPEN AREAS... ESPECIALLY EAST OF HIGHWAY 183 FROM SPRINGVIEW TO TAYLOR. PERSONS DRIVING LIGHTWEIGHT OR HIGH PROFILE VEHICLES...SHOULD EXERCISE CAUTION TODAY AND BE PREPARED FOR STRONG CROSS WINDS. WINDS ARE EXPECTED TO DIMINISH THIS EVENING AFTER SUNSET. $$
000 WWUS73 KLBF 310004 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 604 PM CST TUE DEC 30 2008 ...WINDS SUBSIDING OVER WESTERN NEBRASKA... NEZ005>010-094-310115- /O.EXP.KLBF.HW.W.0006.000000T0000Z-081231T0000Z/ EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-WESTERN CHERRY- INCLUDING THE CITIES OF...VALENTINE...SPRINGVIEW...SPENCER... AINSWORTH...BASSETT...ONEILL...CODY...MERRIMAN...KILGORE 604 PM CST TUE DEC 30 2008 /504 PM MST TUE DEC 30 2008/ ...HIGH WIND WARNING HAS EXPIRED... THE HIGH WIND WARNING IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DECREASE ACROSS NORTHERN NEBRASKA TONIGHT AND HAVE FALLEN BELOW HIGH WIND WARNING CRITERIA. HIGH WIND WARNING IS CANCELLED. $$ NEZ004-022>029-035>038-057-059-310115- /O.EXP.KLBF.WI.Y.0031.000000T0000Z-081231T0000Z/ SHERIDAN-GARDEN-GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER- ARTHUR-MCPHERSON-LOGAN-CUSTER-KEITH-LINCOLN- INCLUDING THE CITIES OF...GORDON...RUSHVILLE...OSHKOSH... HYANNIS...MULLEN...THEDFORD...DUNNING...TAYLOR...BURWELL... BARTLETT...ARTHUR...TRYON...STAPLETON...BROKEN BOW...OGALLALA... NORTH PLATTE 604 PM CST TUE DEC 30 2008 /504 PM MST TUE DEC 30 2008/ ...WIND ADVISORY HAS EXPIRED... THE WIND ADVISORY IS NO LONGER IN EFFECT. WINDS WILL CONTINUE TO DECREASE ACROSS NORTHERN NEBRASKA TONIGHT AND HAVE FALLEN BELOW HIGH WIND ADVISORY CRITERIA. WIND ADVISORY IS CANCELLED. $$
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Dec 29, 1:29 PM MST, 1 hour 6 minutes earlier.
Area forecast discussion, Dec 29, 1:29 PM MST, 1 hour 6 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 229 PM CST MON DEC 29 2008 .DISCUSSION... NO SIGNIFICANT CHANGES IN THE UPPER LEVEL CIRCULATION ARE EXPECTED DURING THE NEXT 7 DAYS. DEEP UPPER LEVEL LOW PRESSURE CENTERED ACROSS NRN CANADA WILL CONTINUE TO EJECT POWERFUL LOW PRESSURE SYSTEMS WHICH WILL TRACK THROUGH THE NRN PLAINS. THE RAPID SECESSION OF LOW PRESSURE SYSTEMS THRU THE NRN PLAINS WILL DROP ARCTIC HIGHS THROUGH THE MISSOURI BASIN. THE HIGHS WILL MOVE QUICKLY EAST GENERALLY PRECLUDING THE DEVELOPMENT OF ARCTIC STRATUS. THE GFS...ENSEMBLE AND ECMWF ARE IN VERY GOOD AGREEMENT THROUGH 168HRS AND BOTH MODELS ARE ESSENTIALLY DRY DURING THIS TIME FRAME. NAM12 AND GFS HAVE TRENDED SLIGHTLY STRONGER WITH WIND SPEEDS TUESDAY AS A FAST MOVING CLIPPER STORM RUNS THE UPPER MISSOURI BASIN. THESE TYPES OF STORMS CAN PRODUCE HIGH WINDS AS THEY MOVE VERY QUICKLY EAST SOUTHEAST ALONG AN 850MB STATIONARY FRONT. NAM12 BUFKIT INDICATES GUSTS TO AROUND 65 MPH AND SUSTAINED 40 TO 45 MPH WIND SPEEDS ALONG AND NORTH OF HIGHWAY 20 TUESDAY AFTN. THE TRADITIONAL FCST TOOLS... GUIDANCE AND 500M AGL WIND SPEEDS...SUGGEST 25 TO 35 MPH WINDS WITH GUSTS TO 50 MPH. THE OFFICIAL FCST USES THE TRADITIONAL APPROACH BUT LATER FCSTS MAY NEED TO GO WITH A HIGH WIND WARNING IF MODEL FCST WIND SPEEDS CONTINUE TO TREND UP TONIGHT AND TUESDAY MORNING. OTHERWISE A STRONG COLD FRONT WILL MOVE THROUGH LATE TONIGHT PRODUCING ISOLATED SNOW SHOWER ACTIVITY TUESDAY. BLENDED GUIDANCE INDICATES 40S FOR HIGHS SOUTH...30S NORTH AND THIS IS LIKELY SUPPORTING DEEPER VERTICAL MIXING AND THE HIGHER WIND SPEEDS INDICATED IN THE MODELS. VERY QUICKLY...WINDS TURN SLY WEDNESDAY IN PREPARATION FOR A SECOND REINFORCING COLD FRONT EARLY THURSDAY. THE COLD AIR ADVECTION WILL LAST THROUGH FRIDAY MORNING SO HIGHS BOTH DAYS WILL REMAIN IN THE 30S. THE BLENDED MODEL SOLN SUGGEST A CHC OF SNOW SHOWERS THURSDAY MORNING. ANOTHER REINFORCING COLD FRONT DROPS THROUGH SATURDAY. THE SUCCESSION OF COLD FRONTS EFFECTIVELY 48 HRS APART WILL PRODUCE PROGRESSIVELY COLDER WEATHER AND HIGHS SATURDAY AND SUNDAY REACHING THE 20S AND LOWER 30S. THE MONDAY FCST IS SOMEWHAT UNCERTAIN...ALL SOLNS SUGGEST A SRN STREAM WAVE PRODUCING PCPN ACROSS KS AND THE MID SOUTH. THIS WOULD EFFECTIVELY KEEP WRN NEB IN THE COOL SECTOR. LATER SOLNS MAY TREND SLOWER...OR FURTHER NORTH WITH STORM SYSTEM. THIS COULD PRODUCE SNOW ACROSS NEB. THE OFFICIAL FCST IS DRY AND COLD WITH INCREASING CLOUDINESS. && .AVIATION... COLD AIR STRATUS DECK MIXING OUT ACROSS NORTHERN CWA THIS MORNING AND VFR CONDITIONS HAVE RETURNED. EXPECT THIS TO REMAIN STATUS QUO AS ONLY MID AND HIGH LEVEL MOISTURE APPROACH FROM THE WEST AHEAD OF NEXT PROGRESSIVE CLIPPER TYPE SYSTEM. THE MAIN CONCERN FROM THIS SYSTEM WILL BE FROM VERY STRONG WINDS BEHIND A COLD FRONTAL PASSAGE EXPECTED TO BE THROUGH WESTERN AND NORTH CENTRAL NEBRASKA BY MID MORNING. NORTHWEST WINDS WITH GUSTS UP TO 60 MPH WILL BE POSSIBLE AND MAY POSE SOME HAZARDS TO LIGHT AIRCRAFT. CIG DECK LOOKS TO REMAIN IN THE VFR CATEGORY. .LBF WATCHES/WARNINGS/ADVISORIES...NONE. CDC/13
Hazardous weather outlook, Dec 29, 4:38 AM MST, 9 hours 57 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE NORTH PLATTE NE 538 AM CST MON DEC 29 2008 NEZ004>010-022>029-035>038-056>059-069>071-094-301145- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 538 AM CST MON DEC 29 2008 /438 AM MST MON DEC 29 2008/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TODAY AND TONIGHT. LOCALIZED RISES IN THE LEVELS OF STREAMS AND RIVERS ARE EXPECTED IN WESTERN AND NORTH CENTRAL NEBRASKA. BREAKING UP OF ICE ON RIVERS AND STREAMS COULD CREATE JAMS WHICH WOULD CAUSE RISES IN THE LEVELS AND POSSIBLE FLOODING OF LOW LYING AREAS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. COLDER WEATHER WITH THE PASSAGE OF A STRONG COLD FRONT WILL REDUCE THE RISK OF ICE JAMS ON RIVERS AND STREAMS. THE FRONT GOING THROUGH WESTERN AND NORTH CENTRAL NEBRASKA TUESDAY IS EXPECTED TO PRODUCE STRONG WIND. SUSTAINED WIND IN CENTRAL AND NORTH CENTRAL NEBRASKA IS EXPECTED TO BE AROUND THE ADVISORY THRESHOLD OF 30 MPH TUESDAY AFTERNOON AND EARLY EVENING... ESPECIALLY ALONG AND NORTH OF STATE HIGHWAY 2. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATOLOGICAL INFORMATION...AT HTTP://WWW.WEATHER.GOV/NORTHPLATTE SPRINGER
Nearby
Wind Advisories in Nebraska, 2008Every wind advisory in 2008
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.